# SDR SCNA20250721266

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 68,786 hours, 30,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 801438: 1 R DOOR SLIDE BRACKETS LOOSE.  REMOVED 1 R DOOR SLIDE PACK. INSTALLED NEW RIVET IN RIGHT GRIT BAR RETAINER CLIP.IAW SRM 51-40-02.INSTALLED SLIDE PACK IAW AMM 25-66-01  OK FOR SERVICE
